# SDR AALA2009013100412

- Difficulty date: January 31, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - SEAT EMERGENCY PATH LIGHTING AT 10D INOPERATIVE.  REPLACED LIGHT ASSEMBLY AT SEAT 10D.
